3 ms·
On my recent MRI, it caused significant metallic cloudiness in interpreting. It was metallic cloudy specks everywhere. Making every future MRI worse is of larg
by mystraline 1y ago
On my recent MRI, it caused significant metallic cloudiness in interpreting. It was metallic cloudy specks everywhere.
Making every future MRI worse is of large concern, especially if there are other nonmetallic contrasts.
- bonsai_spool 1y ago> On my recent MRI, it caused significant metallic cloudiness in interpreting. It was metallic cloudy specks everywhere. I am sure this is true - and it also occurs in people who get braces, certain piercings, people who have had implants or (unfortunately) gun shots. These aren't complications in any sense of the word.
- jmhmd 1y agoI think you must have misunderstood where the artifact was coming from. Gadolinium retention has been shown to occur, but has not been reliably linked to any clinical symptoms. Gadolinium tissue retention also does not interfere in interpretation.
- fluidcruft 1y agoMetallic cloudiness isn't a thing in MRI.
- lostlogin 1y agoMetal artifact and contrast enhancement (from gad) look very different. Accumulation in a joint is unusual too, though direct injection during an arthrogram would cause this. It generally goes away over a couple of days as it’s absorbed.